# SDR CA061127001

- Difficulty date: November 23, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,893 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: MC815AS1
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF. AFTER TROUBLESHOOTING THE MOTOR CONTROLLER WAS FOUND UNSERVICEABLE.  MOTOR CONTROLLER WAS REPLACED, GEAR SWINGS COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE. THIS UNIT HAD 928 LANDINGS SINCE OVERHAUL; INSPECTION REQUIREMENTS ARE 8000 LANDING OVERHAUL AND 1000 LANDING POINT CHECK.
